# SDR 98ZZZX3337

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 269*
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Boot
- Part number: 269A5473
- Condition: Unbonded
- Location: M/R
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INCOMING PARTS INSPECTION, A DEFECT WAS FOUND INSIDE OF BOOT AT ONE OF THE MOLDING SEAMS.  THE RUBBER WAS NOT BONDED COMPLETELY AND THIS MAKES A WEAK SPOT WHICH WILL SPLIT WHEN BOOT IS INSTALLED.
